# SDR DALA2022091406109

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N6713Y
- Make and model: Boeing 757232
- Aircraft serial: 30777
- Aircraft time: 69,766 hours, 25,713 cycles
- System (JASC): 5711 · Wing Spar
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6713 ERA 586567-14AD REV A ISSUED FOR REPAIR TO RH WING FRONT SPAR SP LICE PLATE WS 711.50. FOLLOW ON ACTION IS REQUIRED. CORRECTIVE ACTION: REF ERA 586567-14AD. (2407146)
